# SDR IPXA2017011812902

- Difficulty date: December 29, 2016
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74142
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RIGHT WING REAR SPAR LOWER CAP VERTICAL FLANGE CORRODED AT STA XORS 500. CORROSION REPAIRED PER EA 011-5710-01-A6568 REV IR AND EO MD11-5710-62926-A. (MINOR)
